23, female, taking Wellbutrin and TriNessa
I am having difficulty staying hydrated. When I try to drink any substantial amount of water, I feel sick and get diarrhea within 30 minutes. It doesn’t matter if I’ve recently eaten or not, and filtered vs. tap water doesn’t make a difference either. This has been going on for at least six months, off and on. More recently, within the last month, I’ve been having some chest pain on the left side that feels like heart burn, and some palpitations. My GP said my heart is fine, so I think it’s because I’m always dehydrated. What can I do to keep from getting sick off water?
Hi and welcome to question doctors.com
Having diahrrea means you need more fluids but if drinking water increases it then either possibities are there..
You are having an intestinal bacteria that causes your dihrrea when they have enough Waterbury n gut..this can be ruled out by a stool analysis..
Or the water you drink does not contain the enough electrolytes and sugar in this case you need to lower water intake and increasing other fluids as fresh juices and sport beverages.